# SDR SWAA2023021089328

- Difficulty date: January 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS927 TO BS947.5 AT RBL21 AFT CARGO COMPARTMENT 2022-708727<[01] REPLACED WEB INTERCOSTAL LOCATED BTW BS 927 TO BS 947.5 AT RBL 21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7500 SHEET 27 REV -. SEE INDIVIDUAL SIGNOFF BELOW;[02] CORRECTIVE ACTION 1 COMPLETE AND CERTIFIED AS RII   REPLACED WEB INTERCOSTAL LOCATED BTW BS 927 TO BS 947.5 AT RBL 21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7500 SHEET 27 REV -. SEE INDIVIDUAL SIGNOFF BELOW
